Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2014


Carey, Prof. Dr. Alan Lawrence

Australian National University, Australia
Field of research: Geometry
Host: Prof. Dr. Christoph Wockel Universität Hamburg
  • Alan Lawrence Carey Victor Gayral Adam Rennie Fedor Sukochev: Index Theory for Locally Compact Noncommutative Geometries. Providence, Rhode Island USA: American Mathematical Society, 2014, 130 pp. [Index theory, Non-commutative geometry, Non-compact manfolds, Non-unital C*algebras].

  • Alan Lawrence Carey, Fritz Gesztesy, Denis Potapov, Fedor Sukochev, Yuri Tomilov: A Jost--Pais-Type Reduction of Fredholm Determinants and Some Applications. In: Integral Equations and Operator Theory. 79, 2014, p. 389 - 447 [Fredholm determinants, semi-separable kernels, Jost functions, perturbation determinants.].

Milman, Prof. Dr. Vitali

Tel Aviv University, Israel
Field of research: Analysis
Host: Prof. Dr. Hermann König Christian-Albrechts-Universität zu Kiel
  • Vitali Milman, Hermann König: Operator equations and domain dependence, the case of the Schwarzian derivative. In: Journal of Functional Analysis. 2014, p. 2546 - 2569.

  • Vitali Milman, Hermann König: Submultiplicative functions and operator inequalities. In: Studia Mathematica . 223, 2014, p. 217 - 231.

Shimizu, Prof. Dr. Senjo

Kyoto University, Japan
Field of research: Analysis
Host: Prof. Dr. Jan Prüß Martin-Luther-Universität Halle-Wittenberg
  • Jan Pruess, Senjo Shimizu, Mathias Wilke: Qualitative Behaviour of Incompressible Two-Phase Flows with Phase Transitions:The Case of Non-Equal Densities. In: Commun. PDE. 2014, [Two-phase Navier-Stokes equations, surface tension, phase transitions, entropy, semiflow, stability, compactness, generalized principle of linearized stability, convergence to equilibria].